# SDR SCNA95198

- Difficulty date: September 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20765
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wire
- Part number: 08167120
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT SIDE FORWARD SECTION OF EMERGENCY TRACK LIGHTING WAS FOUND TO BE INOPERATIVE.  REPAIRED SPLICE AT AFT SECTION OF FORWARD TRACK AND LIGHTING TESTED GOOD PER MM 33-50-01.
